Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Not sure what is going on........

Jan 21, 2016 9:16 PM

For the past week or so, I have been throwing up and/or feeling nauseous. I am not usually a person who throws up. I threw up after watching an episode of hoarders. And this is very unusual for me. I don't think it's a stomach bug. Has or does this happen to anyone else? Or is this another one of the many symptoms of fibro?

Jan 21, 2016 9:46 PM

I'm sorry Shortone26, but I've never experienced what you're describing. Viruses usually cause me to be sick, but I hadn't thrown up since 2010 until last week, and that was because I got choked. Hopefully someone else can help. Hugs! πŸ™‚πŸ™πŸŒΌπŸ’•

Jan 21, 2016 11:05 PM

Hi shortone26sorry to hear yoiu have been suffering from nausea or throwing up. Gonna ask the obvious one any chance you could be pregnant hun? Are you getting affected both ends shall we say? Are you getting any other symptoms or started any new meds lately? Sorry im sounding like an interrogation squad lol
Try ginger biscuits they helped my mum when she was going through chemo and was suffering horrid nausea.
Hoping for better days for you soon. Make sure you keep hydrated and your electrolyte balance in check. xx

Jan 22, 2016 12:25 AM

Lol.......cnan, I HOPE I'm not!!!!! That would mean that my birth control failed!!!! ( I have the mirena iud, so no periods) So far, I haven't had any issues with the other end, I suffer from ibs with constipation. Sigh. But I do know that tonight, my daughter cooked chicken ( she is a wonderful help). I almost threw up from the smell. I love ginger snaps, but they aggravate my acid reflux. Sigh. I am not on any new meds. But I started some supplements to help with my fibro symptoms like the brain fog and insomnia. (CoQ10, fish oil, and melatonin). I think I am not going to take them for about a week or so, and see how I feel. If I don't feel better, then I am going to be making a call to the doctor.

Jan 22, 2016 12:27 AM

Oh and I will increase my fluid intake to make sure I don't get dehydrated. Which it is easy to do here in Arizona, due to the heat. We are getting temperatures in the 70s. Crazy.

Jan 22, 2016 6:59 AM

Ughhh 70 degrees blimey I don't do heat. Fish oil could be the culprit especially if quite a high starting dose. Melatonin can also cause abdominal discomfort and gastric disturbances Co enzyme q10 also has side effects of stomach upset, nausea, vomiting and loss of appetite . sounds like stopping them would be a good idea and then when well again gradfually introduce them one at a time giving each one at least 4 weeks before reintroducing another that wah hopefully you can narrow down if its any of those giving you issues . lots of luck hun, take care and hope you can nail it. πŸ’

Jan 22, 2016 9:14 AM

LOL, Cnan!!! Get out that light and shine it in her face!! πŸ˜‚πŸ˜‚πŸ˜‚ I think the supplements are probably the culprit or you may be getting a virus. Sometimes the nausea and vomiting can come from straight up dehydration. Whichever it turns out to be, I hope you feel better really soon, Shortone26. Sending gentle {{{Hugs}}} and prayers that you have a better day. πŸ’•πŸ™πŸ»πŸŒ»

Ready to start relieving your pain?

Join Community